# SDR DALA2025091206742

- Difficulty date: September 8, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N521DN
- Make and model: Airbus A350-941
- Aircraft serial: 0661
- Aircraft time: 6,438 hours, 505 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB- DUE TO (AIR L BLEED LEAK) MESSAGE.   PERFORMED HIGH POWER ENGINE RUN AND INSPECTED WING AND PYLON DUCTING WITH NO LEAKS FOUND. REPLACED BOMU (BLEED AND OVERHEAT MONITORING UNIT). (LP# 7575136, 7575137)
